# SDR HNAA9900024

- Difficulty date: February 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964HA
- Make and model: Dhav DHC8102
- Aircraft serial: 343
- System (JASC): 2611 · Smoke Detection
- Part: Connector
- Condition: Dirty
- Location: Baggage Compt
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SMOKE WARNING LIGHT ILLUMINATED FOR 3-4 SECONDS ON SHORT FINAL, AFTER LANDING AND DURING ROLLOUT FOR 3-4 SECONDS.  POST FLIGHT INSPECTION FOUND NO SMOKE OR FUMES IN BAG BAY.  CLEANED CANNON PLUGS ON BOTH SMOKE DETECTORS IN BAG BAY.  TESTED OPERATIONAL CHECK OK. COULD NOT DUPLICATE.
